# SDR YENA20151223664

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 11,618 hours, 7,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 EXIT LIGHT COVERS MISSING.  INSTALLED MISSING LENS COVERS ON LIGHT ASSY IAW AMM 33-50-17.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
